MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that constant power loss occurred on the lap top ventilator 1200.At this time, there is no information regarding patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3:02- the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical received the device for evaluation.Visual inspection of the unit under test (uut) found no visible defects, damage or contamination.With no external power connected the uut was powered on and the post and event trace were produced and the customer settings were recorded.A check of vent op/usage found the ventilator has 219.3 hours of operation.With the uut connected to external power it was observed that the charge status led initially flashed amber then changed to a steady on state.The uut was allowed to cycle in the customer settings for a period of 4 hours and was found to operate without alarms or discrepancies.The following tests were performed to verify the performance of the uut: vent check, chapter 2 ventilator checkout tests: alarm, display, control and leak, passing on all counts.Power checkout, chapter 9 final checkout test: battery level, battery duration and external power test, passing on all counts.Operation on the internal battery lasted 88 minutes.A review of the entire event trace (455 entries) found that the entries displayed the uut operation for the previous period of 12.3 hours, from 07/17/2023 to 09/08/2023.The event trace indicates that for all periods of operation that included an ext lst1 (e15) (power loss) alarm, the ventilator was started without external power connected.In these cases the logging of an ext lst1 (e15) event is functionally correct.In most cases the ventilator was operated on the internal battery for a period of 30 minutes or more before external power was connected.Since it is not known if the uut was left connected to external power to charge the internal battery between periods of use, it is not known if the uut was always started with a fully charged internal battery.For the entire period recorded in the event trace, there were 30 separate vent1 (e1) (start) events.Of those, 15 were periods when an ext lst1 (e15) occurred.In 5 of those 15 there were multiple occurrences (counts of 2 (c2) through counts of 5 (c5)).During 3 of the 15 periods the ventilator alarmed bat low1 (e13) and in 2 of those 3 the ventilator also alarmed bat mpt1 (e11).In all cases the ventilator was (re)connected to external power prior to resetting.In no case did the ventilator alarm ln vent1 (e 67) due to loss of power.The uut was tested and found to operate to specifications.The event trace review found the complaint of power loss errors to have been caused by the operator.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17731287
Report Number2021710-2023-18167
Device Sequence Number5875145
Product Code CBK
UDI-Device Identifier10190752115637
UDI-Public(01)10190752115637
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown